# SDR ASAA2013011093834

- Difficulty date: January 10, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 37,942 hours, 14,635 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: ARM5494
- Condition: Dirty
- Location: Emergency Exit
- Component: Door
- Component part number: 144A65059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY DOOR WILL NOT OPEN.  INSPECTED RT AFT OVERWING EMERGENCY DOOR, REF AMM 52-22-00 FOUND PRESSURE SEAL DIRTY, CLEAN SEAL REF CMM 30-30-03.  OPS CHECKED GOOD REF AMM 52-22-00-710-801.
